Diversity statistics and log-series model

A - Papers appearing in refereed journals

Taylor, L. R., Kempton, R. A. and Woiwod, I. P. 1976. Diversity statistics and log-series model. Journal of Animal Ecology. 45 (1), pp. 255-272.

AuthorsTaylor, L. R., Kempton, R. A. and Woiwod, I. P.
KeywordsEcology; Zoology
Year of Publication1976
JournalJournal of Animal Ecology
Journal citation45 (1), pp. 255-272
Digital Object Identifier (DOI)doi:10.2307/3778
Open accessPublished as non-open access
ISSN00218790
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8v8wy/diversity-statistics-and-log-series-model

5 total views
0 total downloads
1 views this month
0 downloads this month